# SDR JR2R20250820832

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 19,529 hours, 11,933 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17017040452
- Condition: Chafed
- Location: Zone 600
- Part time: 19,529 hours, 11,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OVER PYLON FIXED LEADING EDGE PANEL HAS CHAFE MARKS.
